# SDR FDEA201102030463

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 54,007 hours, 31,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3370
- Condition: Gouged
- Location: Bs 1445 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED STA 1445, STRINGER 25R. REPAIRED AREA BY INSTALLING A DOUBLER IAW  EA F-5330-123579.
